Title

Propagation of electromagnetic waves in layered anisotropic medium

Document Type

Article

Publication Date

8-2010

Publication Source

Journal of Optoelectronics and Advanced Materials.

Volume

12

Issue

8

Inclusive pages

1781-1788

Publisher

Institutul National de Cercetare-Dezvoltare pentru Optoelectronica

Place of Publication

Romania

ISBN/ISSN

14544164

Peer Reviewed

yes

Abstract

In this paper, wave propagation in two-layered anisotropic media when uniaxially anisotropic medium has its optic axis oriented vertically and tilted around z-axis has been investigated. The Fresnel coefficients are derived for horizontally and vertically polarized incident waves with arbitrary incident angles. The contribution of the cross polarized components of the reflected and transmitted waves due to anisotropic- isotropic or isotropic-anisotropic interfaces have been analyzed. The numerical results for the Fresnel coefficients have been presented. The results of this work can be used in calculation of the electric and magnetic fields in radiation and scattering problems.

Disciplines

Engineering

This document is currently not available here.

  Contact Author

Share

COinS
 
 

Link to Original Published Item

http://joam.inoe.ro/download.php?idu=2573